×

zbMATH — the first resource for mathematics

Conjugate convex functions in nonlinear programming. (English) Zbl 0229.90020
Proc. Princeton Sympos. math. Programming, Princeton 1967, 481-485 (1970).
Die Arbeit ist eine vereinfachte und gekürzte Fassung der vorstehend referierten [Combin. Math. Appl., Proc. Conf. Univ. North Carolina 1967, 104–127 (1969; Zbl 0229.90019)].
Reviewer: Horst Hollatz

MSC:
90C30 Nonlinear programming
90C25 Convex programming
90C46 Optimality conditions and duality in mathematical programming